Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Projections of Banach spaces


Author: Albert Wilansky
Journal: Proc. Amer. Math. Soc. 36 (1972), 306-307
MSC: Primary 46B05
DOI: https://doi.org/10.1090/S0002-9939-1972-0312215-4
MathSciNet review: 0312215
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Grothendieck, Sur les applications linéaires faiblement compactes d'espaces du type $ C(K)$, Canad. J. Math. 4 (1953), 129-173. MR 15, 438. MR 0058866 (15:438b)
  • [2] R. S. Phillips, On linear transformations, Trans. Amer. Math. Soc. 48 (1940), 516-541. MR 2, 318. MR 0004094 (2:318c)
  • [3] G. L. Seever, Measures on F-spaces, Trans. Amer. Math. Soc. 133 (1968), 267-280. MR 37 #1976. MR 0226386 (37:1976)
  • [4] Robert Whitley, Projecting m onto $ {c_0}$. Amer. Math. Monthly 73 (1966), 285-286. MR 1533692

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46B05

Retrieve articles in all journals with MSC: 46B05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0312215-4
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society